The radius of convergence of the p-adic sigma function

Kenichi Bannai, Shinichi Kobayashi, Seidai Yasuda

Research output: Contribution to journalArticle

Abstract

The purpose of this article is to investigate the radius of convergence of the p-adic sigma function of elliptic curves, especially when p is a prime of supersingular reduction. As an application, we prove certain p-divisibility of critical values of Hecke L-functions of imaginary quadratic fields at inert primes.

Original languageEnglish
Pages (from-to)751-781
Number of pages31
JournalMathematische Zeitschrift
Volume286
Issue number1-2
DOIs
Publication statusPublished - Jun 1 2017

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this